# SDR ASAA2015031311505

- Difficulty date: March 13, 2015
- Submitted: April 29, 2015
- Operation: Air carrier
- Aircraft: N768AS
- Make and model: Boeing 737490
- Aircraft serial: 27082
- Aircraft time: 65,799 hours, 44,206 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 6545410396
- Condition: Corroded
- Location: Bs 520-540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX CABIN LT UNDER OTBD SEAT TRACK AT FS 520 AND BL 46 POSITION FLOORBEAM SUPPORT CORRODED.  ACFT GROUNDED.  R & R PIVOT LINK ASSEMBLIES IAW SRM 51-40-02-0G-0 AND AMM 20-50-11-912-002.
